# SDR DALA2017020100834

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 40,639 hours, 21,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES FOR LIGHT BROKEN AT CONNECTORS, INSTALLED A NEW CONNECTORS
